English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polar homology and holomorphic bundles.

MPS-Authors
/persons/resource/persons235555

Khesin,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236089

Rosly,  Alexei
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Khesin, B., & Rosly, A. (2001). Polar homology and holomorphic bundles. Royal Society of London Philosophical Transactions Series A, 359, 1413-1427.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3566-E
Abstract
There is no abstract available